# SDR AALA201909169048

- Difficulty date: September 14, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 22,541 hours, 3,529 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Bracket
- Part number: 30210610000
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT MAIN LANDING GEAR HINGED DOOR BRACKET LOOSE / WORN ON MAIN GEAR LEG. REPLACED BRACKET PER CMM 32-12-16 AND EA 298392.
